# SDR 2004UALA00060

- Difficulty date: January 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 35,042 hours, 26,364 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 79J7155
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WHEN UNABLE TO PRESSURIZE PLANE. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED LEAK CHECK. PRESSURIZED ACFT SEVERAL TIMES ON GROUND ACFT PRESSURIZED NORMAL. NO HARD FAULT WAS ISOLATED. ALL RESPECTIVE ATA SYSTEMS AND SUB-SYSTEMS WERE CHECKED. REPLACED CABIN PRESSURE CONTROLLER  (CPC) AS PRECAUTIONARY.
